# SDR SCNA20230109017

- Difficulty date: December 8, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 47,021 hours, 27,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126U21
- Condition: Corroded
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO COMPARTMENT RH Z CHANNEL BETWEEN STA 420 AND STA 440.    REMOVED AND REPLACED ON FWD CARGO COMPARTMENT RH 2 CHANNEL "SHIELD" IAW B737 SRM 51-40-02-0G-0 PAR 4, AND DWG 143A0080.
